# SDR CGO2003F00007

- Difficulty date: April 7, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N8283S
- Make and model: Beech 2000
- Aircraft serial: NC41
- Engine: Pwa PT6*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 1229100713
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 2,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK/ DELAMINATED AREA IN PRODUCTION LAP JOINT BETWEEN MOLDED HALVES OF CLOSEOUT PANEL AT APPROX 6 OCLOCK POSITION BELOW SPINNER CUT-OUT AND ABOVE OIL COOLER EXIT DUCT.  AREA USUALLY DIRTY/GREASY, HAVE TO CLEAN THOROUGHLY AND FLEX PARTS TO INSPECT ADEQUATELY.  SUSPECT CAUSAL FACTOR NORMAL AIRFRAME/PROPELLER VIBRATION LEVELS AND/OR HEAT THIS LOCATION.  FIELD REPAIR FR-SS-00044 AND RETURNED TO SERVICE.  SUGGEST CLOSE INSPECTION OF THIS AREA DURING SCHEDULED INSPECTIONS ONCE AIRCRAFT APPROACHES 2000 HOUR TTAF.
